# SDR COEA2011080416816

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571102203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 103198 NR 200009 HEAVY CK COE / MAJOR REPAIR: DISCREPANCY: STRINGER 1R AT AFT SIDE OF FRAME 23 IS DENTED AND CRACKED. CORRECTIVE ACTION: REPAIR PER STRUCTURAL REPAIR MANUAL.
